# SDR SWAA2022121674139

- Difficulty date: November 21, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 20,201 hours, 9,750 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 UPPER ATTACH ANGLE CRACKED ON VAPOR BARRIER, RBL 8, WL 167.68.   REMOVED DAMAGED AREA AND FASTENERS AT BS 663 RBL 6-23 WL 167 IAW SRM 57-10-10-2R-5 REP.5.  PERFORMED DVI ON REPAIR AREA IAW SRM 57-10-10-2R-5, REP 5, NO ADDITIONAL DAMAGE FOUND.   HFEC INSPECTED OPEN HOLES IAW NDTM PART 6, 51-00-00, PROCEDURE 16.  NO CRACKS NOTED.  INSTALLED A REPAIR IAW SRM 57-10-10-2R-5, REP 5, PAR 4 G-L 7.
